Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swelling in hands, feet, worse on lying down. Taking melodican. Gall bladder removed. Treatment?

Hi I am a 39 yr old female. Only problems I have had recently was gallbladder removed. About 2 months ago. An now for the last month I m having bad swelling in hands an feet . Worse on right side an worse when I lay down. Mornings are horrible been the doc he looks at them an an rights me a script called Melodican. Been takin them for 3 weeks. Pls help me. It hurts so bad.. Thank u
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I think you might mean that your doctor is giving you Meloxicam, an anti-inflammation medicine that treats pain as well as other signs of inflammation like swelling and redness. In any case, swelling in the hands and feet joints that is worse in the morning in a woman of your age is likely to be an inflammatory arthritis like Rheumatoid arthritis or lupus but could also be any number of other diseases - the list is quite long and it can take some skill to sort this out. If the symptoms are no better after three weeks you definitely need to see a doctor. They will ask about additional complaints - heart lungs, abdomen, lymph nodes, rashes, eye problems, etc... and will probably order blood and urine tests. The doctor may also order x-rays of the inflamed joints.
This could be a serious illness and this warrants immediate attention by the family doctor or by a specialist rheumatologist.
Answered: Thu, 12 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor